Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Over the past 3 to 4 days i have started getting white patches to the rear of my throat

Hi im 34 male and in good health apart from asthma (SYMBICORT200) inhaler, over the past 3 to 4 days i have started getting white patches to the rear of my throat, i didnt really think to much about it untill i had a closer look this evening, it has now almost coverd the back of my throat, however i have no pain nor any funny taste in my mouth i can also swallow ok and do not have a fever. i also still have my tonsils, i am a light smoker and do not drink much alchol, any help would be great

many thanks cubes
Asked On : Sun, 20 Feb 2011
Answers:  3 Views:  425
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response

Hi welcome to healthcare magic forum
It is a case of fungal infection of throat or tonsil,so get is confirmed from ENT Surgeon& start a course of antifungal along with anti-inflammatory drugs & start doing saline gargle thrice daily. early treatment will give you better result .Disclaimer
Answered: Sun, 20 Mar 2011
I find this answer helpful
Emergency Medicine Specialist Dr. Chenna Kesava Reddy's  Response
see, any use of steroids will make you prone to oppurtunistic infections.the chances are less with inhalers.the white patches mostly are fungal patches due to candidiasis,so u can take a swab and send it for investigations
Answered: Thu, 26 Jan 2012
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Gyan Prakash's  Response
hi.welcome to HealthcareMagic forum.steroid inhalation may cause fungal infection.maintain good oral hygiene and consult doctor to know exact pathology and treatment.
Answered: Sun, 20 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor